# SDR IPXA2021031766955

- Difficulty date: February 20, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 66,507 hours, 13,155 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7237503
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER CARGO LONGERON 44 R/H END SPLICE IS CORRODED AT STA. 1811.REMOVED, FABRIVCATED AND REPLACED LONGERON 44 R/H END SPLICE AT STA. 1811 IAW VT-SAA EA 011-5320-01-A8917 REV. I/R AND UPS EO MD11-5310-79653-A. (MAJOR)
